RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 112(154), Number 1(5), Pages 24–55 (Mi msb2711)  

On the strong extremum principle for a D-$(\Pi,\Omega)$-elliptically connected operator of second order

L. I. Kamynin, B. N. Khimchenko


Abstract: In this paper the strong extremum principle is proved for a certain new class of second order operators with nonnegative characteristic form, without requiring the smoothness of their coefficients, which is essential in the converse of Rashevskii's theorem on completely nonholonomic systems.
Bibliography: 19 titles.

Full text: PDF file (1632 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 40:1, 21–50

Bibliographic databases:

UDC: 517.947.42
MSC: Primary 47E05; Secondary 47B99
Received: 30.10.1978 and 20.06.1979

Citation: L. I. Kamynin, B. N. Khimchenko, “On the strong extremum principle for a D-$(\Pi,\Omega)$-elliptically connected operator of second order”, Mat. Sb. (N.S.), 112(154):1(5) (1980), 24–55; Math. USSR-Sb., 40:1 (1981), 21–50

Citation in format AMSBIB
\Bibitem{KamKhi80}
\by L.~I.~Kamynin, B.~N.~Khimchenko
\paper On the strong extremum principle for a~D-$(\Pi,\Omega)$-elliptically connected operator of second order
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 112(154)
\issue 1(5)
\pages 24--55
\mathnet{http://mi.mathnet.ru/msb2711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=575931}
\zmath{https://zbmath.org/?q=an:0466.35015|0444.35007}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 40
\issue 1
\pages 21--50
\crossref{https://doi.org/10.1070/SM1981v040n01ABEH001634}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MM63900002}


Linking options:
  • http://mi.mathnet.ru/eng/msb2711
  • http://mi.mathnet.ru/eng/msb/v154/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:176
    Full text:62
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020